Подписаться
Emanuele Paolini
Emanuele Paolini
Подтвержден адрес электронной почты в домене unipi.it - Главная страница
Название
Процитировано
Процитировано
Год
Decomposition of acyclic normal currents in a metric space
E Paolini, E Stepanov
Journal of functional analysis 263 (11), 3358-3390, 2012
502012
Partial regularity for quasi minimizers of perimeter
L Ambrosio, E Paolini
Scuola Normale Superiore, 1998
451998
Qualitative properties of maximum distance minimizers and average distance minimizers in Rn
E Paolini, E Stepanov
Journal of Mathematical Sciences 122 (3), 3290-3309, 2004
402004
Existence and regularity results for the Steiner problem
E Paolini, E Stepanov
Calculus of Variations and Partial Differential Equations 46 (3), 837-860, 2013
362013
A short proof of the minimality of Simons cone
G De Philippis, E Paolini
Rendiconti del Seminario Matematico della Università di Padova 121, 233-241, 2009
362009
Optimal transportation networks as flat chains
E Paolini, E Stepanov
Interfaces and Free Boundaries 8 (4), 393-436, 2006
332006
Origami and partial differential equations
B Dacorogna, P Marcellini, E Paolini
Notices of AMS 57 (5), 598-606, 2010
312010
Lipschitz-continuous local isometric immersions: rigid maps and origami
B Dacorogna, P Marcellini, E Paolini
Journal de mathématiques pures et appliquées 90 (1), 66-81, 2008
312008
Global solutions to the gradient flow equation of a nonconvex functional
G Bellettini, M Novaga, E Paolini
SIAM journal on mathematical analysis 37 (5), 1657-1687, 2006
302006
Structure of metric cycles and normal one-dimensional currents
E Paolini, E Stepanov
Journal of Functional Analysis 264 (6), 1269-1295, 2013
272013
Some regularity results for minimal crystals
L Ambrosio, M Novaga, E Paolini
ESAIM: Control, Optimisation and Calculus of Variations 8 (1), 69-103, 2002
202002
On one-dimensional continua uniformly approximating planar sets
M Miranda, E Paolini, E Stepanov
Calculus of Variations and Partial Differential Equations 27 (3), 287-309, 2006
182006
An explicit solution to a system of implicit differential equations
B Dacorogna, P Marcellini, E Paolini
Annales de l'IHP Analyse non linéaire 25 (1), 163-171, 2008
142008
Regularity results for boundaries in ℝ2 with prescribed anisotropic curvature
M Novaga, E Paolini
Annali di Matematica Pura ed Applicata (1923-) 2 (184), 239-261, 2005
132005
A computational approach to fractures in crystal growth
M Novaga, E Paolini
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1999
131999
Regularity for minimal boundaries in R n¶ with mean curvature in L n
E Paolini
manuscripta mathematica 97 (1), 15-35, 1998
101998
Minimal clusters of four planar regions with the same area
E Paolini, A Tamagnini
ESAIM: Control, Optimisation and Calculus of Variations 24 (3), 1303-1331, 2018
92018
An example of an infinite Steiner tree connecting an uncountable set
E Paolini, E Stepanov, Y Teplitskaya
Advances in Calculus of Variations 8 (3), 267-290, 2015
92015
Functions with orthogonal Hessian
B Dacorogna, P Marcellini, E Paolini
Differential and Integral Equations 23 (1/2), 51-60, 2010
92010
On the n-dimensional Dirichlet problem for isometric maps
B Dacorogna, P Marcellini, E Paolini
Journal of Functional Analysis 255 (12), 3274-3280, 2008
92008
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20